# SDR HALA2011092000413

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,327 hours, 18,191 cycles
- Engine: Pwa PW4062
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICAT SYS - ON CREW WALK AROUND FOUND RT ENGINE LEAKING OIL ON FAN BLADE.  PERFORMED INSPECTION OF RT ENGINE FAN BLADE FOR OIL LEAK.  LEAK WITHIN LIMIT.  LEAK FROM WEEP LOCATION IAW FIM 71-08-00PB101, FIG 113, SHEET 113.
